# SDR SWAA2023103115926

- Difficulty date: October 29, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 64,316 hours, 38,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW SIDEWALL LIGHT FO SIDE INOP<[01] R&R RH SIDE ROW EMERGENCY EXIT LAMP &FUSE REF A.M.M 33-51-01;OPS CHECK GOOD AT THIS TIME
